Monday, August 22, 2011

I was wrong.

Thank you all for the concern over the past few weeks

coming off meds was a bad mistake

I was high

but

Crash- not anymore, shock and upset does that to a person

turns out

Just as I couldnt see my moods nor could I see my husband had been chasing other women for - you know, and engaging in kissing that I know of, plus dirty chat- via FB - He left his account open.

(I dont like to mention the personal here)

but needs to say no longer high, and as my husband had persuaded me to come off meds to try for a baby, at the time he was persuing others, and as I kicked him out friday, I think meds may be back on the cards.....whilst I can see that, before I sink anymore. 9 years was a long time - to have loved someone

Still havent slept, but then too much to think...now.



7 comments:

jermec said...

Oh what a crash. Have you got any support? Keep tweeting at least. On line support can be helpful, and it's still there to see afterwards. Have a virtual hug. It's been a bumpy ride.

Pandora said...

Oh my God. I am so sorry to hear this, L-R. You deserve so much better than that. God, I could rant and rave, but it won't do any good. Just know that I'm here for you, if you need some support or someone to vent to. I'm rubbish at advice but I do care.

Lots of love and hugs

Pan <3 xxx

mememe said...

So sorry La Reve, hope you have support and that your cc is aware. You need and deserve help xx

Seaneen said...

What a nightmare. I'm really sorry all this shit is happening to you. I'm glad at least you will be going back on meds. You know where I am. x

Narky said...

Oh honey, I'm so sorry. I'm around for a chat if it might help a bit. I hope going back on meds can provide some stability soon.

xxx

Nessa said...

You mean he was the one who convinced you to come off meds in the first place? I wasn't expecting that. All of this sucks. I'm glad you're going back on meds and getting some stability. Take care laReve.

intothesystem said...

:( really sorry to hear that things are crappy and that your hubby has been cheating. That's a lot for anyone to take in and it's no wonder you are feeling rough.

I'm glad though that you are going back on your meds. I think it is wise. Be careful with the Lamotrigine - please taper or you might get a rash or bad reaction. :)